# SDR RRXA97302

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 5616344
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MAIN LANDING GEAR FITTING (P/N 5616344) DAMAGED BEYOND REPAIR IAW DC-8 SRM.  (P/N 5616344 AND 5616132) ARE FABRICATED FROM 7075 ALUMINUM FORGING BLANK 5616429.  FABRICATED BY SUBSTITUTION AND INSTALLED IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03760.
